# SDR UHLA201611020481

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 29,222 hours, 19,271 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LOWERING LANDING GEAR, EMERGENCY PARKING BRAKE LIGHT FLICKERED ON AND OFF QUICKLY. WHEN GREEN LGA STEER FAIL EICAS MESSAGE APPEARED, EXECUTED A GO-AROUND TO RUN QRH. NO FIX. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. COMPLIED WITH FIM 21-31-00 AND AMM 32-52-00, ALL FAULT MESSAGES CLEARED AND OPERATIONAL. STEERING CHECK IS GOOD.
